Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

I take 1 storvas 10mg tab and 2 zyloric everyday. Have melasma on face, Can this be caused by these drugs ?

I take 1 storvas 10mg tab and 2 zyloric everyday as prescribed by doctor for last 6years. I have melasma on my face for the last 5years, can this be caused by these drugs? If yes what may be the alternative
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  369
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
very rarely these drugs cause melasma,u dont need to stop or alter .
contraceptive pill play major role,so if u r taking that stop it.
apply good sunscreen twice a day,avoid direct sunlight.
TRIGLOW cream to be applied at night only over spot.
in month noticeable result will be there
Answered: Mon, 4 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor